# SDR DALA2015082705248

- Difficulty date: August 26, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON FRAME ANGLE BS 1437 BETWEEN LONGERONS 2-3R.  FRAME ANGLE WAS REPLACE IAW SRM 53-14-4, FIG 3 AND 51-30-5.
